American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[2] Mark E. Kidwell. On the Alexander polynomials of certain three-component links . Proc. Amer. Math. Soc. 71 (1978) 351-354. MR 0482737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. P. Neuzil. Elementary surgery manifolds and the elementary ideals . Proc. Amer. Math. Soc. 68 (1978) 225-228. MR 0464216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. J. Mayland. A class of two-bridge knots with property-$P$ . Proc. Amer. Math. Soc. 64 (1977) 365-369. MR 0448335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kunio Murasugi. On a group that cannot be the group of a $2$-knot . Proc. Amer. Math. Soc. 64 (1977) 154-156. MR 0440530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Howard Lambert. Longitude surgery on genus $1$ knots . Proc. Amer. Math. Soc. 63 (1977) 359-362. MR 0438322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Julian R. Eisner. Addendum to: ``Knots with infinitely many spanning surfaces'' (Trans. Amer. Math. Soc. {\bf 229} (1977), 329--349) . Trans. Amer. Math. Soc. 233 (1977) 367-369. MR 0464215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Julian R. Eisner. Knots with infinitely many minimal spanning surfaces . Trans. Amer. Math. Soc. 229 (1977) 329-349. MR 0440528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] W. B. Raymond Lickorish. Surgery on knots . Proc. Amer. Math. Soc. 60 (1976) 296-298. MR 0488060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jonathan Simon. On the problems of determining knots by their complements and knot complements by their groups . Proc. Amer. Math. Soc. 57 (1976) 140-142. MR 0402719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Louis H. Kauffman and Laurence R. Taylor. Signature of links . Trans. Amer. Math. Soc. 216 (1976) 351-365. MR 0388373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Julian R. Eisner. Notions of spanning surface equivalence . Proc. Amer. Math. Soc. 56 (1976) 345-348. MR 0402716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] M. A. Gutiérrez. The $\overline \mu $-invariants for groups . Proc. Amer. Math. Soc. 55 (1976) 293-298. MR 0422328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sylvain E. Cappell and Julius L. Shaneson. Invariants of 3-manifolds. Bull. Amer. Math. Soc. 81 (1975) Part 1:559-562. MR 0367967.
Abstract, references, and article information
View Article: PDF

[15] Yukio Matsumoto. A 4-manifold which admits no spine. Bull. Amer. Math. Soc. 81 (1975) 467-470. MR 0380814.
Abstract, references, and article information
View Article: PDF

[16] José M. Montesinos. $3$-vari\'et\'es qui ne sont pas des rev\^etements cycliques ramifi\'es sur $S^3$ . Proc. Amer. Math. Soc. 47 (1975) 495-500. MR 0353293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. P. Neuzil. Surgery on a curve in a solid torus . Trans. Amer. Math. Soc. 204 (1975) 385-406. MR 0367970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] H. Levinson. Decomposable braids as subgroups of braid groups . Trans. Amer. Math. Soc. 202 (1975) 51-55. MR 0362287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Wilbur Whitten. Characterizations of knots and links. Bull. Amer. Math. Soc. 80 (1974) 1265-1270. MR 0365547.
Abstract, references, and article information
View Article: PDF

[20] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information
View Article: PDF

[21] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information
View Article: PDF

[22] Kunio Murasugi. On closed $3$-braids. Memoirs of the AMS (1974) MR 0356023.
Book volume table of contents

[23] Deborah Louise Goldsmith. Motions of links in the 3-sphere. Bull. Amer. Math. Soc. 80 (1974) 62-66. MR 0328914.
Abstract, references, and article information
View Article: PDF

[24] Kenneth A. Perko. On the classification of knots . Proc. Amer. Math. Soc. 45 (1974) 262-266. MR 0353294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] E. D. Tymchatyn and B. O. Friberg. A problem of Martin concerning strongly convex metrics on $E\sp{3}$ . Proc. Amer. Math. Soc. 43 (1974) 461-464. MR 0336735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Herbert C. Lyon. Simple knots without unique minimal surfaces . Proc. Amer. Math. Soc. 43 (1974) 449-454. MR 0377850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Joan S. Birman and Hugh M. Hilden. The homeomorphism problem for $S^3$. Bull. Amer. Math. Soc. 79 (1973) 1006-1010. MR 0319180.
Abstract, references, and article information
View Article: PDF

[28] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information
View Article: PDF

[29] M. A. Gutiérrez. An exact sequence calculation for the second homotopy of a knot. II . Proc. Amer. Math. Soc. 40 (1973) 327-330. MR 0322849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] C. Kearton. Noninvertible knots of codimension $2$ . Proc. Amer. Math. Soc. 40 (1973) 274-276. MR 0341466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2